How To Stop Being Addicted To The Drug Alprazolam?

Illustration of How To Stop Being Addicted To The Drug Alprazolam?
Illustration: How To Stop Being Addicted To The Drug Alprazolam? scx2.b-cdn.net

Hello. I want to ask. For the past few months I have always taken a mixture of xanax and domperidone. Before I was hospitalized because of vertigo and bloating so after coming out of the hospital I re-controlled and given a compound with xanax composition which I know is one of the sedatives or anxiety and I am required to take the drug 3×1 now I am like addicted to taking the drug they will be and if I don’t take the medicine I feel like I am anxious and tense. Now that is my question as to how I can stop taking the drug before it becomes too addicted. Because what I read is the effect that results from the use of xanax for a long time, it can cause users to experience hallucinations. Because I have tried to stop and I feel like a drug addict. Hopefully the doctor can give the best answer. thank you

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. The drug you mentioned has the generic content of Alprazolam, which belongs to the class Benzodiazepines, or drugs that are given to treat anxiety disorders and panic attacks. Simply, this is a drug that makes people who consume them more calm, and not tense.


This drug is a prescription drug and is not sold freely because its use must be highly controlled by a doctor. Yes, as you said that this drug can have long-term effects, especially addiction. But to stop it could not be stopped just like that. Cessation of drugs like this should be done gradually and in a controlled manner with the knowledge of the doctor. If you just stop it just like that, your disease can recur, it may even feel more severe.


So our advice now, return control to the doctor who gave the drug and ask if you still need the drug and for what. If the result of the discussion is that you still need to take the drug, it means that your doctor has assessed that the harm that may result from this drug is still smaller than the benefits, and your doctor will certainly provide a measurable dose to minimize its adverse effects. But if it's decided that you don't need it anymore, your doctor will gradually reduce the dose of the drug so that your body can adapt to it. What is clear, do not increase or reduce the dose itself. So, hopefully answering your question.

: by

Related Question

Right Lump In The Right Jawbone?

Right Lump In The Right Jawbone?

(12 months ago)

Hello. I want to ask my 23-month-old child … yesterday I had a fever 3 days I think the symptoms of a cold .. it turns out that after a fever 3 days a hard lump appeared righ... Read more

The Dose Of Water In Formula Milk For Babies Aged 2 Months Who Have Diarrhea?

The Dose Of Water In Formula Milk For Babies Aged 2 Months Who Have Diarrhea?

(1 year ago)

my baby is 2 months 3 weeks 4 days he has CHAPTER up to 6x but his CHAPTER still looks normal .. Today suddenly CHAPTER often u0026amp; contain a lot of water, finally I brought a ... Read more

Lumps In The Groin Are Missing?

Lumps In The Groin Are Missing?

(11 months ago)

My neck has a lump and my doctor said I got a glandular tb, but in my groin there was also a lump, there was a lump like this before but it disappeared on its own and now there is ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *